# SDR CA990311075

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Turbine
- Part number: 718048
- Condition: Failed
- Location: Ram Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR TURBINE MOTOR (RAM AIR TURBINE) INOPERATIVE.  LIGHT CAME ON IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND OIL MISSING FROM THE RESERVOIR, OIL WAS ADDED AND DURING LEAK CHECK, SPARKS WERE SEEN COMING FROM THE EXHAUST.  FURTHER INSPECTION FOUND THE TURBINE SHAFT SHEARED AND THE TURBINE DESTROYED.
